Get E-Book on COVID-19

Q. I have thyroiditis and taking Eutirox. Will this cause increased sweating?

Answered by
Dr. Shaikh Sadaf
and medically reviewed by Dr. Divya Banu M
This is a premium question & answer published on Jan 02, 2020

Hello doctor,

I am 23 years old, male, I have had thyroid issues since a young child, after a few years they concluded it was thyroiditis. Currently I take Eutirox 75 mg and have for about a year, before that I took 50 mg. Ever since 6-8 months (I am not sure about the timeframe) I have had issues with extreme sweating under armpits, for example I am in a 22ºC room and start sweating insanely, I go outside lay on the hot sun and I stop sweating. 2 minutes after putting on a shirt there are considerable sweat marks on my armpits, 10 minutes after it is a huge sweat mark. It is also irregular, some days it is crazy other days not so much. I have never had issues with sweat, ever.

On the right side of my head I now have ~8 white hair that definitely were not there a year ago, even 6 months ago it was just ~2 hairs. Attached are my lab results, the doctor said it was normal, However, during the conversation I said my breakfast was a couple eggs, sometimes pancakes, and fresh juice, he replied it should be milk and bread, so I have began looking for another doctor for that reason. What can I do to find the best doctor and would it be ok for me to go back to Eutirox 50 mg while I look for a new doctor or can this cause a serious issue?

X-ray resume says the following (translated by me):

Thyroid with normal dimensions, right lobe measuring 14 x 50x13mm, and the left lobe 13 x 53 x 12mm, with lobutlated shape. Its ecostructure is diffusely heterogeneous with multiple areas hipoecogenic poorly defined, aspects to which is associated the increase of vascularisation on the Doppler color study, changes compatible with thyroiditis. Near the inferior pole of the left Lobe some reactive ganglionic can be observed, the biggest measuring about 11 x 5 mm.

Dr. Shaikh Sadaf

Diabetology Endocrinology
#

Hi,

Welcome to icliniq.com.

You are sweating due to the increased dose of Eutirox and that is perfectly normal and expected in a person with thyroiditis being treated with medication. This only means that you are being correctly treated with respect to your thyroid function. The few white hair that you noted could be due to stress that you have in your day to day life or simply without any reason they can occur. They have nothing to do with your thyroid function. Your breakfast is good but maybe the doctor meant to decrease the calories. I do not see anything that should make you search another doctor but ofcourse it is your right to do so if you wish. Try to live a stress free life and you will find many of your symptoms resolving.


Was this answer helpful?

 | 

Related Questions:
My wife developed high TSH post pregnancy. Is this postpartum thyroiditis?
I feel ill and sleepy at daytime. Is this a side effect of Veniz XR?
My sister got her periods in 15 days. Could it be due to her thyroiditis?
Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


What medicines can be taken for excessive sweating and light headache?

Query: Hello doctor, I am a 27-year-old male. I have been having light headache, weakness, excessive sweating, and internal heat for a month now. I went to do a Widal test and my result was typhi 160++. I was given a pill at the hospital called Ciprobay which I completed the dosage but I am still feeling t...  Read Full »

My feet have a problem for about a year with excessive sweating and terrible smell. Why?

Query: Hello doctor,My feet have a problem for about a year with excessive sweating and terrible smell. My feet usually do not stink. There has to be an underlying problem since I never had this before, ever. No one seems to know, but there is a reason for everything. What do you think?  Read Full »

I am pregnant and my anti-TPO antibodies is 278. What does this mean?

Query: Hello doctor,I am 28 years old. I got pregnant three months back. At 1.5 months, I went for a regular check-up. Everything came normal except for my TSH level, which came out to be 5.57. I have not gone for thyroid test before. Doctor gave me 50 mg Thyronorm to be taken daily as she termed it hypoth...  Read Full »

Also Read


Crohn's Disease
Crohn's disease causes inflammation of the digestive tract, which results in symptoms like severe diarrhea, stomach pain...  Read more»
I was diagnosed with Celiac disease a year back. Can you suggest any medicine?
Having celiac fromnlast 10 year dignosis recently ayear ago since then i am gluten free still cant absorb food feeling w...  Read more»
My head is shivering from 20 days, and it feels like head trauma. What is the cause?
Hello sir, My head is shivering like anything , feeling like trauma is head. And its start anytime in a day and when s...  Read more»

Ask your health query to a doctor online?

Ask an Endocrinologist Now

* guaranteed answer within 4 hours.

Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.